RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 42, Pages 179–185 (Mi cmfd200)  

This article is cited in 1 scientific paper (total in 1 paper)

Incoherent control of open quantum systems

A. Pechenab, H. Rabitzb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Chemistry Department, Princeton University, Princeton, USA

Abstract: This work reviews various topics in the control of open quantum systems interacting with the environment. The topics include the formulation of coherent and incoherent quantum control, analysis of control landscapes and their critical points for typical objective functionals, controllability properties, and the relation to the optimization over complex Stiefel manifolds.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 199:6, 695–701

Bibliographic databases:

Document Type: Article
UDC: 517.938

Citation: A. Pechen, H. Rabitz, “Incoherent control of open quantum systems”, Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3–7, 2009), CMFD, 42, PFUR, M., 2011, 179–185; Journal of Mathematical Sciences, 199:6 (2014), 695–701

Citation in format AMSBIB
\Bibitem{PecRab11}
\by A.~Pechen, H.~Rabitz
\paper Incoherent control of open quantum systems
\inbook Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3--7, 2009)
\serial CMFD
\yr 2011
\vol 42
\pages 179--185
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013838}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 199
\issue 6
\pages 695--701
\crossref{https://doi.org/10.1007/s10958-014-1895-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902826469}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd200
  • http://mi.mathnet.ru/eng/cmfd/v42/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Trushkova, “On one class of optimal control problems for quantum systems”, Autom. Remote Control, 74:1 (2013), 26–35  mathnet  crossref  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:274
    Full text:88
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019